# SDR SWIA200923485

- Difficulty date: December 26, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 22,047 hours, 16,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 559 PRESSURE BULKHEAD CRACKED.  REPAIRED PER REO.
